The amalgamated duplication of a ring along a semidualizing ideal
Rendiconti del Seminario Matematico della Università di Padova, Volume 129  (2013), p. 115-128
@article{RSMUP_2013__129__115_0,
     author = {Salimi, Maryam and Tavasoli, Elham and Yassemi, Siamak},
     title = {The amalgamated duplication of a ring along a semidualizing ideal},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {129},
     year = {2013},
     pages = {115-128},
     zbl = {1279.13025},
     mrnumber = {3090634},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2013__129__115_0}
}
Salimi, Maryam; Tavasoli, Elham; Yassemi, Siamak. The amalgamated duplication of a ring along a semidualizing ideal. Rendiconti del Seminario Matematico della Università di Padova, Volume 129 (2013) , pp. 115-128. http://www.numdam.org/item/RSMUP_2013__129__115_0/

[1] A. Bagheri - M. Salimi - E. Tavasoli - S. Yassemi, A Construction of Quasi-Gorenstein Rings, J. Algebra Appl. 11, no. 1 (2012), 1250013 (9 pages). | MR 2900883

[2] W. Bruns - J. Herzog, Cohen-Macaulay Rings, Cambridge University press, Cambridge, 1993. | MR 1251956

[3] L. W. Christensen, Gorenstein Dimensions, Lecture Notes in Math. Vol. 1747, Springer, Berlin, 2000. | MR 1799866

[4] L. W. Christensen - H. B. Foxby - H. Holm, Beyond Totally Reflexive Modules and Back: a survey on Gorenstein dimensions, ]Commutative Algebra-Noetherian and non-Noetherian Perspectives^, 101-143, Springer, New York, 2011. | MR 2762509

[5] M. D'Anna, A construction of Gorenstein rings, J. Algebra 306 (2006), pp. 507-519. | MR 2271349

[6] M. D'Anna - M. Fontana, An amalgamated duplication of a ring along an ideal, J. Algebra Appl. 6, no. 3 (2007), pp. 443-459. | MR 2337762

[7] E. E. Enochs - O. M. G. Jenda, Relative Homological Algebra, de Gruyter Expositions in Mathematics, vol. 30, Walter de Gruyter and Co., Berlin, 2000. | MR 1753146

[8] N. Epstein - Y. Yao, Criteria for Flatness and Injectivity, Math. Z. 271, no. 3-4 (2012), pp. 1193-1210. | MR 2945604

[9] H. B. Foxby, Gorenstein Modules and Related Modules, Math. Scand. 31, (1972), pp. 267-284. | MR 327752

[10] E. S. Golod, G-dimension and Generalized Perfect Ideals, Trudy Mat. Inst. Steklov. 165, (1984), pp. 62-66. | MR 752933

[11] H. Holm - P. Jørgensen, Cohen-Macaulay Homological Dimensions, Rend. Semin. Mat. Univ. Padova, 117 (2007), pp. 87-112. | Numdam | MR 2351787

[12] M. Chhiti - N. Mahdou, Homological dimension of the amalgamated duplication of a ring along a pure ideal, Afr. Diaspora J. Math. (N. S.) 10, no. 1, (2010), pp. 1-6. | MR 2591686

[13] N. Mahdou - M. Tamekkante, Gorenstein global dimension of an amalgamated duplication of a coherent ring along an ideal, Mediterr. J. Math. 8, no. 3 (2011), pp. 293-305. | MR 2824582

[14] M. Nagata, Local Rings , Interscience, New York, 1962. | MR 155856

[15] S. Sather-Wagstaff, Semidualizing modules, URL:http://www.ndsu.edu/pubweb/~ssatherw/.

[16] J. Shapiro, On a construction of Gorenstein rings proposed by M. D'Anna, J. Algebra, 323 (2010), pp. 1155-1158. | MR 2578598

[17] E. Tavasoli - M. Salimi - A. Tehranian, Amalgamated duplication of some special rings, Bulletin of Korean Math. Soc. 49 no. 5 (2012) pp. 989-996. | MR 3012966

[18] W. V. Vasconcelos, Divisor Theory in Module Categories, North-Holland Math. Stud., vol. 14, North-Holland Publishing Co., Amsterdam, (1974). | MR 498530

[19] T. Wakamatsu, On modules with trivial self-extensions, J. Algebra, 114, no. 1 (1988), pp. 106-114. | MR 931903

[20] S. Yassemi, On flat and injective dimension, Italian Journal of Pure and Applied Mathematics, N. 6 (1999), pp. 33-41. | MR 1758529